# SDR V0XD20210427001

- Difficulty date: April 7, 2021
- Submitted: April 27, 2021
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N925FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15025
- Aircraft time: 39,376 hours, 31,933 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR KICK ANGLE IS CORRODED OUT OF LIMITS. CORRECTIVE ACTION: REMOVED AND REPLACED PASSENGER DOOR KICK ANGLE AND MID CAP IAW CRJ900 SRM 51-42-06.
